# SDR ASAA2013082395874

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 10,243 hours, 2,999 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON FIRST ATTEMPT. FAULT CODE 49-41012.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 49-40, TASK 803, STEP E.  BITE CHECK DID NOT SHOW MX MESSAGE 49-41012.  IN LAST CYCLE.  ONLY SHOWS 1 OCCURRENCE IN FAULT HISTORY IAW FIM TASK THE FAULT IS CORRECTED.
